• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feeling faint?

#1
Iv been feeling really faint and dizzy today on and off not normally like this beginning to worry im missing something since starting slimming world as its since iv started im ocassionally like this!
Today has been quite bad i felt terrible earlier, if continues im going to doctor for blood tests as they normally keep an eye on my blood sugar level!
Does anyone feel dizzy sometimes since beginning slimming world? I just sort of feel like im floating i know it sounds crazy and things go dizzy!
Food diary in the food diary section if anyone wants a peek to see if they can see if im missing something!!

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
ahh sorry to hear your not feeling right..?? no ive not felt like this on sw before, unless i dont eat enough, but ieally have to have no eaten hardly anytin for me to feel like thAT! maybe its a good idea to getyour blood sugar checked? its wise to do so if they have been monitoring your sugar levels, u dont want to do yourself any damage x tell the dr that youve started sw though and ask if you should carry on. My doctor reccomends sw, maybe yur not eating enough? ill have a look at ya diary xx
 
#3
Thanks :) Im eating lots it only happens occasionally and last night i felt terrible with upset tummy perhaps i have a bug!
They only monitor it because of my pcos and thiroid i think they tend to test it all at the same time :)
Thanks for advice will see how i am tomorrow if same off for some blood tests :(
 
#4
do uhave underactivetyroid??? i do, and before i was diagnosed i felt terrible, fuzzy head and horridness! when was your last test? what dosage are u on? maybe thy need to up it? just looked at your diary and i think it looks fine xx
 
#6
definatley!!! get it done x let me know how u get on xx it can majke u feel like poo!!! so coukld well be that, prob not sw at all!! x
 
#7
It's not the diet, well not unless you're missing the point of it completely and are missing out whole food groups or not eating. The SW plan really is just a healthy balanced diet, so if you're feelign dizzy then it's not food related, so get to the doctors to get it checked out!
 

IanH

Silver Member
#9
I'd agree with going to the doctors to get checked out - but also - make sure you're drinking enough fluids as this can be a cause of feeling faint - and enough variety in your food stuffs too.
 
#10
Are you on any medication to help with symptoms relating to PCOS? I was on some tablets for excess hair but they were normally uses for kidney function. They made me feel dizzy and faint because they lower blood pressure too.

Hope you get sorted :)
 
#11
i got it for the first couple of weeks and every now and again get dizzy and fuzzy head just thought it was my blood sugar levels due to lack of sugar may go and have it checked out now as my mum has thyroid problems aswell
 
#12
I get it every now and then but it's due to the metformin for the PCOS
I was told if your insulin level drops u feel like this so have something sweet to bring ur insulin level back up I often have a piece of chocolate and that helps me. How are u managing with sw with having the pcos?
 
#13
Its most likely from low blood pressure. And it seems to act up more for me if I haven't eaten in a while. If I bend over and stand up I start to black out or feel a little dizzy. When I first started it was worse. But I always have a low BP. Sometimes its just worse - like in the morning before I have breakfast. Go to boots and check it out. If its ur blood sugar a simple piece of fruit and some toast will sort u out just fine. :)
 

MrsBabyCakes

Naughty Fridge Picker
#14
Dizzy spells, feeling faint and vertigo are common symptoms of hypothyroidism Hun, even your bad periods can be a symptom. You can get a moon face and lose your hair, allsorts.

Sent from my iPhone using MiniMins
 
#15
I hope you manage to get an appointment and that they listen to you and give you the thyroxine hun, it sounds like you have all the symptoms and them telling you it's borderline is such a cop out of having to give free prescriptions!
Hope you're feeling better today :)
 

MrsBabyCakes

Naughty Fridge Picker
#16
I just wondered what your TSH levels are...do you know? Its not so much about what your levels are anyway, altho it would be useful to know, but if you are symptomatic they should be taking that into account as everyone systems react differently. You can INSIST on being referred to an Endocrinology consultant, its your right to seek a higher opinion, and they are the experts not GP's.
 
#17
Hiya I suffer with dizzy/fainting spells. I finally got diagnosed with suffering from Vasgovasgal. Which basically means that I have sudden drop in blood pressure which causes me to have dizzy or fainting.

There are triggers such as when I'm on, not eating enough, stress, tiredness, dashing about too quicky ie getting up fast. I also find that I have to get out of bed slowly on the morning to give my body chance to adjust.

It is quite common in women and my doctor said they can't do anything. I've just got to live with it.

Id defiantly see the doctor. I find its really scary but know that panicking makes it worse so I just try to relax.

Hope you feel better soon x
 
#18
Hey,

Thanks for the replys!

Im feeling 100% better today and back to being me :) felt ill on and off yesterday but thankfully totally fine today!
Im definetly going to see the doctor just need to try and get an appointment.
Ill try go in next week or so :)

In regards to the PCOS only thing i was given was initially reductil to help supress my apetite and help me reduce weight (lost 3 1/2 stone in 5 months) but 2 came back on when i ate properly again! I am also on dianette for my skin and heavy periods, i also got a really strong painkiller for my cramps and that was it.
The thyroid i have no idea my levels all iv been told is one time there under, next there checked borderline and iv asked before for thyroxine but told that it would just need to keep going up and up as i would become reliant on it and wasnt given it.

Kirsty
 


Similar threads